Skip to content

Characteristic Lyapunov exponents and smooth ergodic theory

Pesin, Y. B. (1977). Characteristic Lyapunov exponents and smooth ergodic theory. Russian Mathematical Surveys, 32(4), 55-114.

Type
Journal article
Intellectual base
Primary research
Year
1977
Volume
32
Issue
4
Pages
55-114
DOI
10.1070/rm1977v032n04abeh001639
DOI registrant
Steklov Mathematical Institute
Link
https://doi.org/10.1070/RM1977v032n04ABEH001639
Cited from
mathematics

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:a6ba8d320936 · see in the full table